Advertisement

Acta Applicandae Mathematica

, Volume 83, Issue 3, pp 221–233 | Cite as

Virtual Knots and Infinite-Dimensional Lie Algebras

  • Vassily O. Manturov
Article

Abstract

In the present work, we construct an invariant of virtual knots valued in (infinite-dimensional) Lie Algebras and establish some properties of it. This leads to some heuristic ideas how to construct quandles and extract (virtual) link invariants.

knot virtual knot Lie algebra Campbell–Hausdorff formula 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Adams, C.: The Knot Book, Freeman & Co., New York, 1994.Google Scholar
  2. 2.
    Carter, J. S., Elhamdadi, M., Graña, M. and Saito, M.: Cocycle knot invariants from quandle modules and generalized quandle homology, arXiv: math/0306068 v.1./12 Aug. 2003.Google Scholar
  3. 3.
    Dynkin, E. B.: On the coefficients in Campbell—Hausdorff formula, Dokl. Math. 57(4) (1947), 323-326.Google Scholar
  4. 4.
    Goussarov, M., Polyak, M. and Viro, O.: Finite type invariants of classical and virtual knots, Topology 39(2000), 1045-1068.Google Scholar
  5. 5.
    Joyce, D.: A classifying invariant of knots, the knot quandle, J. Pure Appl. Algebra 23(1) (1982), 37-65.Google Scholar
  6. 6.
    Kauffman, L. H.: Virtual knot theory, European J. Combin. 20(7) (1999), 662-690.Google Scholar
  7. 7.
    Kim, S.-G.: Virtual knot groups, arXiv:math.GT/9907172, v.1, 1999.Google Scholar
  8. 8.
    Kauffman, L. H. and Manturov, V. O.: Virtual biquandles, in preparation.Google Scholar
  9. 9.
    Manturov, V. O.: Knot Theory, CRC-Press/Chapman & Hall, 2004.Google Scholar
  10. 10.
    Manturov, V. O.: On the invariants of virtual links, Acta Appl. Math. 72(3) (2002), 295-309.Google Scholar
  11. 11.
    Manturov, V. O.: Invariants of virtual links, Dokl. Math. 384(1), 11-13.Google Scholar
  12. 12.
    Manturov, V. O.: Two-variable invariant polynomial for virtual links, Russian Math. Surveys 5(2002), 141-142.Google Scholar
  13. 13.
    Manturov, V. O.: Curves on surfaces, virtual knots, and the Jones—Kauffman polynomial, Dokl. Math., to appear.Google Scholar
  14. 14.
    Manturov, V. O.: Long virtual knots and their invariants, J. Knot Theory Ramifications, to appear.Google Scholar
  15. 15.
    S. V. Matveev, Distributivnye gruppoidy v teorii uzlov, Mat. Sb. 119(1) (1982), 78-88 (in Russian); English version: Distributive grouppoids in knot theory, Math. USSR-Sb. 47(1984), 73-83.Google Scholar

Copyright information

© Kluwer Academic Publishers 2004

Authors and Affiliations

  • Vassily O. Manturov
    • 1
  1. 1.Russia. e-mail

Personalised recommendations